# SDR USAA2012082200016

- Difficulty date: August 8, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654587514
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON ZEE ANGLE BETWEEN BS 305 TO BS 315, WL 208, RBL 65.  REPLACED ZEE ANGLE BETWEEN BS 305 TO BS 315, WL 208, RBL 65 IAW B737 SRM 51-40-02-0G, FIG 12.
